# SDR SWAA2019081936120

- Difficulty date: July 26, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ATTACH ANGLE ON FORWARD SIDE OF FRAME CRACKED COMMON TO Z-ANGLE BAFFLE BETWEEN BS. 500B TO BS. 500C, STR 26L.         / R&R ANGLE IAW SRM & DWG.
